MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 5; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 5; UNCEMENTED HIP STEM
Catalog Number 01.18.145
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 july 2019: lot 173449: (b)(4) items manufactured and released on 10-november-2017.Expiration date: 2022-10-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional devices involved.Batch reviews performed on 11 july 2019: ball heads: mectacer 01.29.211 biolox delta ceramic ball head 12/14 ø 36 size xl +8 (k112115).Lot 167394: (b)(4) items manufactured and released on 13-feb-2017.Expiration date: 2022-02-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721).Lot 182616: (b)(4) items manufactured and released on 10-july-2018.Expiration date: 2023-06-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Mpact 01.31.55tp shell screw plug (k103721).Lot 184748: (b)(4) items manufactured and released on 27-june-2018.Expiration date: 2023-06-03.Anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one other similar reported event.
 
Event or Problem Description
The surgeon found signs of an infection 1 year and 8 months after the primary.The patient is under pharmacological treatment.The revision surgery has not been performed yet.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 5
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8830119
Report Number3005180920-2019-00619
Device Sequence Number3079297
Product Code LZO
UDI-Device Identifier07630030804212
UDI-Public07630030804212
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Catalogue Number01.18.145
Device Lot Number173449
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2019
Initial Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight88